Flucloxacillin 500mg

I have just finished a corse of this antibiotic after developing a skin infection after insect bites.

while taking these tablets I have had bad stomach cramps, severe loose bowels, sleepyness, all in all a rough week, lucky been off work this week lol, anyway is it just me that has had such a bad time with this ? And infection is gone completely ?? anyway off to docs later.

hugs Cowsrock.

3 Replies

oldestnewest
  • Antibiotics do tend to cause the 'squits', but it's a small price to pay for being cured of a nasty infection.

    If you eat a carton of bio-yogurt each day when you're taking them, it does help a lot, but in any case, the symptoms should soon ease after the course is finished.

    Tell your doctor about the problems, though, as he may be able to give you something else, should the need arise again.

    Moffy x

  • Thank you Moffy, I have had a lot of infections lately, 2nd skin infection had Cellulitis a long time ago but first time on this antibiotic x

  • I usually find antibiotics have an "interesting" effect on my digestive system too! Don't tolerate lactose too well so yogurt can make me worse but someone recommended I take acidophilus (the active bacteria in live yogurt) supplements and I've had much less trouble ever since x

You may also like...